# SDR ASAA2018060424906

- Difficulty date: June 1, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N527AS
- Make and model: Boeing 737890
- Aircraft serial: 35694
- Aircraft time: 33,128 hours, 11,189 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS TEST FAILED IAW T/C 7823308. REPLACED THE M1673, M1675 AND M1674 POWER SUPPLIES.  OPS CHECKED NORMAL IAW AMM 33-51-06-960-806.
